MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE MB HD TRIAL 41_22.225; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 3015516266 PINNACLE MB HD TRIAL 41_22.225; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2217-22-041
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination of the device confirmed the complaint, a piece of the femoral trial has broke off.Broken piece was returned for evaluation.Additionally, scratches were observed on the rim of the trial.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trials were damaged during use.

Brand Name
PINNACLE MB HD TRIAL 41_22.225
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15799408
Report Number1818910-2022-22980
Device Sequence Number4674379
Product Code HWT
UDI-Device Identifier10603295520191
UDI-Public10603295520191
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-22-041
Device Catalogue Number221722041
Device Lot NumberAZ326923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown